A New Species of Harnischia Kieffer, 1918 (Diptera: Chironomidae) from Mongolia

Shan Chen, Ruilei Zhang, Leonard C. Ferrington

Research output: Contribution to journalReview articlepeer-review

Original languageEnglish (US)
Pages (from-to)334-340
Number of pages7
JournalJournal of the Kansas Entomological Society
Issue number4
StatePublished - Oct 1 2017

Bibliographical note

Funding Information:
The authors are grateful to Dr. R. Will Bouchard for making the slide preparations. Financial support from National Science Foundation (NSF Award #0316503, DEB Division of Environmental Biology) and infrastructural support from the Department of Entomology at the University of Minnesota are acknowledged. This paper is published under the auspices of the Chironomidae Research Group at the University of Minnesota (http://midge.cfans.umn.edu/). The authors thank Dr. Yamamoto, Osaka Prefecture University, Japan and Dr. Yan, Tianjin Normal University, China for providing useful information.

Cite this